Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

srb

Members
  • Content Count

    98
  • Joined

  • Last visited

Community Reputation

0 Neutral

About srb

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female
  • Location
    Pennsylvania, USA
  • Interests
    Writing, adoption, walking/hiking, libraries

Recent Profile Visitors

249 profile views
  1. Midodrine has been the most helpful med for me so far. The goosebumps, coldness and skin crawling have unfortunately not subsided for me after almost a year - but I can tolerate that in exchange for the significantly improved functioning. I take 5 mg 2-3x a day. I work and I have two preschoolers so I need all the help I can get. I believe it depends on each person how many side effects they feel they can tolerate.
  2. I can really empathize with your thoughts and feelings, Jeng5158. I had to get a second opinion before I got help. And I have moments when I'm proud I didn't give up and moments when I feel so guilty for all the time and money spent on this horrible disorder. I just received a bill of over $3,000.00 for lab work - just lab work - because I decided to finally pursue the hypermobility/EDS possiblity for the cause of my POTS. Ugh. So I don't have answers for you, but I do understand that unbelievably frustrating place you are in... For me, I felt that I needed medication to meet my responsibilities so that was the main reason I persisted I guess.
  3. That's a great link, Katybug. I am thinking about getting a pet also, but I worry that would be selfish because I can barely take care of myself and my family already!
  4. The midodrine helps me with this some, but it can be brutal when it's wearing off. I'm supposed to try a stimulant like Ritalin soon
  5. Thank you looneymom. I have never heard of LDN.
  6. I was diagnosed without the TTT. However, the rheumatologist I just saw did inquire as to why I had not had it done. Here is the article that was posted on Facebook by DINET recently regarding this issue: http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3478101/ I noted that the Dysautonmia Clinic posted a response in the comments when it was shared there.
  7. Yes, my cardiologist recently gave me permission to reduce the Florinef if I'm able to tolerate that. I'm trying taking it every other day instead of every day. I've quite a bit of blood work recently and things seem okay except for slightly low potassium.
  8. Thank you for replying with your experience. I'm encouraged to hear how it did help with pain. The lists of side effects online said about decreased appetite/nausea so I'm surprised to hear about weight gain. I already have a bit of a weight gain issue with the Fludrocortisone (Florinef) I take :-(
  9. Hello all, I searched past threads and read up on members' various experiences with Cymbalta. Just looking for any more recent input or anyone taking it for joint pain associated with hypermobility.
  10. Hmmm, I can't say that I recall having that problem. I had the Upsher Smith brand in the beginning. But now I'm stuck with Mylan brand again. And I'm also having trouble splitting them, even using a pill cutter.
  11. I also rely on caffeine along with the midodrine to keep myself going. It doesn't cause me the adverse effects that I have seen many others mention. The only thing I have to be aware of is to get enough protein/grazing snacks along with it.
  12. Yes, I have heard of it and suspected that it was the answer to my eating difficulties as well. Ever since I started following the eating suggestions for people with rapid emptying, I have been doing much better. The study that Aimes posted above was one of the keys in my research on this.
  13. Just wanted to add that I talked to one of my pharmacists the other day and asked about getting back on the Upsher brand but he claimed that he couldn't get any other brand other than Mylan currently.
  14. Oops, meant FDA approval... I was forced to switch to the Mylan brand for the time being 'cause it's all I can get, but I would like to go back to the Upsher.
×
×
  • Create New...